Alert archive / Colorado / Flash Flood Warnings in 2006
Flash Flood Warning 17, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 25, 2006, 6:41 PM MDT for Huerfano County, Colorado. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2006, 6:41 PM MDT (00:41 UTC)
- Expired
- Jul 25, 2006, 8:45 PM MDT
- In force
- 2 hr
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Huerfano County, CO
The radar
The Pueblo radar (KPUX), 135 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 7:30 PM MDT | FLASH FLOOD | 2 Se La Veta, CO | ROAD DAMAGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.7 hours before the alert went out and 301 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3918 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KPUB 260045
FFWPUB
COC055-260245-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
641 PM MDT TUE JUL 25 2006
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL HUERFANO COUNTY IN SOUTHEAST COLORADO...
* UNTIL 845 PM MDT...
* AT 634 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A STORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
LA VETA...HIGHWAY 12 BETWEEN LA VETA AND CUCHARA...COUNTY
ROADS 360...361 AND 363...CHERRY CREEK...WAHATOYA CREEK...BEAR
CREEK..SCHOOL CREEK...AND ECHO CREEK.
DOPPLER RADAR ESTIMATES THAT RAIN TOTALS OF BETWEEN 2 AND 4 INCHES
HAVE OCCURRED IN THE WARNING AREA...AND ANOTHER 1 TO 2 INCHES IS
STILL POSSIBLE.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN OR CLOSE TO THE WARNED AREA GO TO HIGHER GROUND
IMMEDIATELY. PEOPLE ALONG CREEKS AND DRAINAGE AREAS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATER OR STILL WATER OF UNKNOWN DEPTH ON FOOT
OR BY VEHICLE. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE
CONTROL OF YOUR VEHICLE...AND 2 FEET OF RUSHING WATER CAN CARRY AWAY
MOST VEHICLES...INCLUDING SUVS AND PICKUPS. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN
IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING.
LAT...LON 3739 10509 3737 10501 3739 10492 3739 10486
3749 10486 3751 10501
$$4 follow-up statements
000
WGUS75 KPUB 260111
FFSPUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
708 PM MDT TUE JUL 25 2006
COC055-260245-
HUERFANO CO-
708 PM MDT TUE JUL 25 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MDT FOR SOUTH
CENTRAL HUERFANO COUNTY...
AT 703 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...LA
VETA...HIGHWAY 12 BETWEEN LA VETA AND CUCHARA...COUNTY ROADS
360...361 AND 363...CHERRY CREEK...WAHATOYA CREEK...BEAR
CREEK...SCHOOL CREEK AND ECHO CREEK.
DOPPLER RADAR ESTIMATES THAT RAIN TOTALS OF 2 TO 4 INCHES HAVE
OCCURRED IN THE WARNING AREA...WITH HEAVY RAIN STILL OCCURRING AND
ANOTHER INCH OF ACCUMULATION POSSIBLE.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN OR CLOSE TO THE WARNED AREA GO TO HIGHER GROUND
IMMEDIATELY. PEOPLE ALONG CREEKS AND DRAINAGE AREAS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATER OR STILL WATER OF UNKNOWN DEPTH ON FOOT
OR BY VEHICLE. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE
CONTROL OF YOUR VEHICLE...AND 2 FEET OF RUSHING WATER CAN CARRY AWAY
MOST VEHICLES...INCLUDING SUVS AND PICKUPS. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN
IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING.
LAT...LON 3739 10509 3737 10501 3739 10492 3739 10486
3749 10486 3751 10501
$$000
WGUS75 KPUB 260138
FFSPUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
736 PM MDT TUE JUL 25 2006
COC055-260245-
HUERFANO CO-
736 PM MDT TUE JUL 25 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MDT FOR SOUTH
CENTRAL HUERFANO COUNTY...
AT 732 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
MODERATE RAINFALL OCCURRING OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...LA
VETA...HIGHWAY 12 BETWEEN LA VETA AND CUCHARA...COUNTY ROADS
360...361 AND 363...CHERRY CREEK...WAHATOYA CREEK...BEAR
CREEK...SCHOOL CREEK AND ECHO CREEK..
DOPPLER RADAR ESTIMATES THAT RAIN TOTALS OF BETWEEN 2 AND 4 INCHES
HAVE OCCURRED OVER THE WARNING AREA...AND ANY ADDITIONAL RAINFALL
WILL RUN OFF AND ADD TO THE FLOODING PROBLEMS.
IF YOU ARE IN OR CLOSE TO THE WARNED AREA GO TO HIGHER GROUND
IMMEDIATELY. PEOPLE ALONG CREEKS AND DRAINAGE AREAS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATER OR STILL WATER OF UNKNOWN DEPTH ON FOOT
OR BY VEHICLE. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE
CONTROL OF YOUR VEHICLE...AND 2 FEET OF RUSHING WATER CAN CARRY AWAY
MOST VEHICLES...INCLUDING SUVS AND PICKUPS. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN
IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING.
LAT...LON 3739 10509 3737 10501 3739 10492 3739 10486
3749 10486 3751 10501
$$000
WGUS75 KPUB 260216
FFSPUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
813 PM MDT TUE JUL 25 2006
COC055-260245-
HUERFANO CO-
813 PM MDT TUE JUL 25 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MDT FOR SOUTH
CENTRAL HUERFANO COUNTY...
AT 810 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THAT
LIGHT RAIN WAS FALLING OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...LA
VETA...HIGHWAY 12 BETWEEN LA VETA AND CUCHARA...COUNTY ROADS
360...361 AND 363...CHERRY CREEK...WAHATOYA CREEK...BEAR
CREEK...SCHOOL CREEK AND ECHO CREEK.
LIGHT RAIN WILL CONTINUE FALLING OVER THE AREA THROUGH AT LEAST 9
PM...BUT ADDITIONAL SIGNIFICANT ACCUMULATIONS ARE NO LONGER
EXPECTED.
IF YOU ARE IN OR CLOSE TO THE WARNED AREA GO TO HIGHER GROUND
IMMEDIATELY. PEOPLE ALONG CREEKS AND DRAINAGE AREAS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATER OR STILL WATER OF UNKNOWN DEPTH ON FOOT
OR BY VEHICLE. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE
CONTROL OF YOUR VEHICLE...AND 2 FEET OF RUSHING WATER CAN CARRY AWAY
MOST VEHICLES...INCLUDING SUVS AND PICKUPS. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN
IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING.
LAT...LON 3739 10509 3737 10501 3739 10492 3739 10486
3749 10486 3751 10501
$$000
WGUS75 KPUB 260237
FFSPUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
837 PM MDT TUE JUL 25 2006
COC055-260247-
HUERFANO CO-
837 PM MDT TUE JUL 25 2006
...THE FLASH FLOOD WARNING WILL EXPIRE AT 845 PM MDT FOR SOUTH
CENTRAL HUERFANO COUNTY...
LAT...LON 3739 10509 3737 10501 3739 10492 3739 10486
3749 10486 3751 10501
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 2:36 PM MDT, 4 hours 5 minutes earlier.
Area forecast discussion, Jul 25, 2:36 PM MDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 236 PM MDT TUE JUL 25 2006 .SHORT TERM... (TONIGHT AND WEDNESDAY) CURRENTLY...AS EXPECTED THUNDERSTORMS DEVELOPING OVER PIKES PEAK REGION AND CENTRAL MOUNTAINS AHEAD OF SHORT WAVE MOVES INTO WESTERN COLORADO. SURFACE DEW POINTS HOLDING IN THE 50S OVER EAST PLAINS AND 40S MOUNTAINS SO PLENTY OF LOW LEVEL MOISTURE TO WORK WITH ALONG WITH THE +8 OR GREATER LAPSE RATES. THE DIFFERENCE TODAY IS THE SHORT WAVE AND A BETTER WESTERLY STEERING CURRENT THAT WILL HELP PUSH STORMS OUT ONTO THE PLAINS. COULD SEE SOME LOCALLY HEAVY RAIN WITH HAIL OVER PIKES PEAK REGION AT LEAST INTO THE EVENING WITH PRECIPITABLE WATER VALUES ONE INCH TO 1.25 BUT AT LEAST STORMS WILL HAVE BETTER MOVEMENT THAN PREVIOUS DAYS. TONIGHT...WATER VAPOR SATELLITE AND LIGHTNING DETECTION SUGGEST THERE ARE A COUPLE OF DISTURBANCES IN THE FLOW ACROSS UTAH AND COLORADO AND MODELS SEEM TO BE GRABBING ON TO JUST ONE. COULD BE MORE THAN ONE ROUND OF THUNDERSTORMS ALTHOUGH TIMING WILL BE TOUGH. RAISED POPS TO NUMEROUS OVER EASTERN MOUNTAINS AND ADJACENT PLAINS FOR EVENING HOURS AND INDICATED +TSRA IN WEATHER GRIDS. BOUNDARY WILL STALL OUT ALONG COLO/NM BORDER AND LAY UP AGAINST THE EAST SLOPES OVERNIGHT AND WILL CONTINUE TO SERVE AS FOCUS FOR SCATTERED THUNDERSTORMS ACROSS THE EASTERN PLAINS. ACTIVITY WILL RUN LATER THAN NORMAL SO HELD ON TO SOME LOW POPS IN THE EAST. AS STORMS MOVE OUT ONTO THE PLAINS THERE WILL BE SOME BOUNDARY INTERACTION AND WITH STEEP LAPSE RATES COULD SEE SOME JUMP UP AND PRODUCE STRONG WIND GUSTS. MENTIONED POTENTIAL IN THE HWO UPDATE. WEDNESDAY...LOTS TO THINK ABOUT FOR WEDNESDAY. MODELS TAKE SHORT WAVE TROF ACROSS SOUTHEAST COLORADO DURING AFTERNOON AND GFS GENERATES QUITE A PRECIP BULLSEYE OVER THE SOUTHEAST. THIS IS PROBABLY SOME CONVECTIVE FEEDBACK AS NAM12 IS DRIER BUT PATTERNS ARE SIMILAR AS WE REMAIN IN THIS WESTERLY FLOW ALOFT WITH SHORT WAVES RIPPLING ALONG. SURFACE BOUNDARY TO OUR SOUTH AND A LOW LEVEL EASTERLY WIND WILL PROVIDE FOR ANOTHER ROUND OF THUNDERSTORMS OVER SETTING UP OVER HIGH TERRAIN EARLY THEN SPREADING EAST THROUGH THE AFTERNOON. .LONG TERM... (WEDNESDAY NIGHT THROUGH TUESDAY) WEDNESDAY NIGHT THROUGH THURSDAY MORNING...A HEALTHY SHORTWAVE DROPS DOWN THE EASTERN CO PLAINS ON WED AS THE UPPER RIDGE REMAINS OVER THE SOUTHWESTERN U.S. BOTH NAM AND GFS MODELS INDICATE SCATTERED CONVECTION WITH THIS FEATURE AS IT DROPS DOWN INTO SOUTHERN COLORADO DURING THE EVENING. PAINTED SCATTERED POPS ALL AREAS THROUGH THE EARLY EVENING...THEN TAPERED POPS OFF WITH THE SOUTHERN FOOTHILLS HANGING ONTO PCPN THE LONGEST INTO EARLY THU AM. THURSDAY AND FRIDAY...FOR THE REST OF THURSDAY AND THROUGH FRIDAY THE UPPER HIGH BEGINS TO SHIFT TO THE EAST ACROSS THE ROCKIES. MODELS INDICATE SOME DRYING...BUT ENOUGH MOISTURE IS LEFT FOR THE OBLIGATORY AFTN AND EVE POPS BOTH DAYS...ISOLATED FOR THE PLAINS AND LOW ISOLD TO SCATTERED FOR THE MTS. MAX TEMPS START TO HEAT UP ON FRI WITH DECREASING CLOUD COVER AND IMPENDING SW FLOW ALOFT...AND CURRENT GRIDS FORECAST THIS. SATURDAY THROUGH TUESDAY...THE UPPER RIDGE SHIFTS TO THE EAST TOWARDS THE CENTRAL U.S. AS THE WEST COAST TROUGH AMPLIFIES. THIS WILL OPEN THE MONSOON MOISTURE TAP ACROSS THE 4 CORNERS AND INTO THE WESTERN HALF OF COLORADO. SW FLOW ALOFT ACROSS THE CWA IS EXPECTED TO PRODUCE ISOLATED PCPN ALL AREAS...WITH SCATTERED CONVECTION FOR THE MTS. DURING THE OVERNIGHT PERIODS THERE WILL BE THE ISOLATED RISK OF CONVECTION FOR THE SW MTS AS WELL. ALSO...SW FLOW SHOULD PRODUCE ABOVE NORMAL TEMPS EVEN WITH THE CLOUD COVER. LITTLE ADJUSTMENT NEEDED TO THE ONGOING FORECAST GRIDS. MOORE && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 21/27
Hazardous weather outlook, Jul 25, 11:28 AM MDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1128 AM MDT TUE JUL 25 2006 COZ058>089-093>099-261730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1128 AM MDT TUE JUL 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP OVER SOUTHERN COLORADO THIS AFTERNOON AND CONTINUE LATE INTO THE EVENING. THE STORMS WILL DEVELOP OVER THE MOUNTAINS AND PALMER DIVIDE THEN SPREAD INTO THE SAN LUIS VALLEY AND SOUTHEAST PLAINS BY THIS EVENING. THE PRIMARY THREAT FROM THUNDERSTORMS WILL BE HEAVY RAIN...WIND GUSTS TO 50 MPH...HAIL AROUND ONE HALF INCH IN DIAMETER AND FREQUENT CLOUD TO GROUND LIGHTNING. HOWEVER...A FEW STORMS MAY INTENSIFY TO SEVERE THUNDERSTORMS OVER THE PIKES PEAK REGION IN THE LATE AFTERNOON AND EARLY EVENING CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER WITH LOCALLY HEAVY RAIN AND STRONG WIND GUSTS. AS THE STORMS MIGRATE TO THE SOUTHEAST DURING THE EVENING A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER THE SOUTHEAST PLAINS THROUGH THE EVENING WHERE THE PRIMARY THREAT WILL BE WIND GUSTS AROUND 60 MPH ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING, .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO WEDNESDAY AFTERNOON...AND CONTINUE THROUGH WEDNESDAY NIGHT. A FEW STORMS COULD BECOME STRONG...PRODUCING HAIL UP TO 1/2 INCH IN DIAMETER...WIND GUSTS UP TO 50 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING...AND LOCALLY HEAVY RAINFALL. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FOR THE REMAINDER OF THE PERIOD...WITH THUNDERSTORMS MOST NUMEROUS OVER THE MOUNTAINS EACH DAY. THE MAIN THREAT WITH THUNDERSTORMS WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING AND WIND GUSTS UP TO 45 MPH. MOISTURE IS EXPECTED TO INCREASE ACROSS THE REGION OVER THE WEEKEND AS THE MONSOON PLUME SHIFTS BACK OVER THE REGION. THIS WILL BRING BACK THE POTENTIAL FOR LOCALLY HEAVY RAINFALL FOR SATURDAY THROUGH NEXT MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE BETWEEN 1 PM AND 9 PM THIS EVENING ACROSS THE ENTIRE REGION.
In the hours before
Local storm report, Jul 25, 5:34 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
534 PM MDT TUE JUL 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HEAVY RAIN 9 NW WOODLAND PARK 39.09N 105.17W
07/25/2006 M1.50 INCH TELLER CO AMATEUR RADIO
SWIFTLY FLOWING WATER ACROSS RANCH.
&&
MNThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 7:01 PM MDT | Flash Flood Warning | PUB | Las Animas | 119 min |
| Jul 26, 1:50 PM MDT | Severe Thunderstorm Warning | PUB | Chaffee, Fremont | 42 min |
Nearby
Flash Flood Warnings in Colorado, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.